# SDR MK1Y20210221007

- Difficulty date: February 21, 2021
- Submitted: February 21, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1270 BETWEEN STR 29R/34R P/N 146T3510-3 AND REPAIR SCUFF PLATES, BETWEEN STA 1270 AND STA 1285, P/N 146T8051-1  AND 146T8051-3. 
IMPACT DAMAGE HAS BEEN FOUND ON FWD EDGE OF AFT CARGO DOOR AT STA 1270 STR 31R.
THE DAMAGE SKIN IS MADE FROM 0.210" CLAD 2024-T3 MACHINED TO 0.125" MIN.
